Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Regions of exclusion for the latent roots of a matrix


Author: Hans Schneider
Journal: Proc. Amer. Math. Soc. 5 (1954), 320-322
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0060459-0
MathSciNet review: 0060459
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Brauer, Limits for the characteristic roots of a matrix, I, Duke Math. J. vol. 13 (1946) pp. 387-395. MR 0017728 (8:192e)
  • [2] S. Gersgorin, Ueber die Abgrenzung der Eigenwerte einer Matrix, Izvestia Akademii Nauk SSSR vol. 7 (1931) pp. 749-754.
  • [3] A. Ostrowski, Ueber das Nichtverschwinden einer Klasse von Deierminanten und die Lokalisierung der charakteristischen Wurzeln von Matrizen, Compositio Math. vol. 9 (1951) pp. 209-226. MR 0045081 (13:524b)
  • [4] P. Stein, A note on the bounds of multiple characteristic roots of a matrix, Journal of Research, National Bureau of Standards vol. 48 (1952) pp. 59-60. MR 0047002 (13:813g)
  • [5] O. Taussky, A recurring theorem on determinants, Amer. Math. Monthly vol. 56 (1949) pp. 672-676. MR 0032557 (11:307b)
  • [6] -, Bounds for the characteristic roots of matrices, Duke Math. J. vol. 15 (1948) pp. 1043-1044. MR 0028810 (10:501g)
  • [7] -, Bounds for the characteristic roots of matrices II, Journal of Research, National Bureau of Standards vol. 46 (1951) pp. 124-125. MR 0043755 (13:311g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0060459-0
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society